# SDR 96ZZZX472

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409EX
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040436
- Engine: Cont GTSIO520M
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Separator
- Part number: 58551761
- Condition: Froze
- Location: Engine Oil
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: O

## Discrepancy

AIR/OIL SEPARATOR OUTLET FROZE SHUT.  ENGINE PUMPED OIL OVERBOARD.  ENGINE FAILED, THREW ROD THROUGH CASE.
